EIT EMERGING IMPLANT TECHNOLOGIES GMBH TRIAL INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Back to Search Results |
| Catalog Number |
LET20100 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in the united kingdom as follows: it was reported that on (b)(6) 2023, the conduit llif trial inserter (shaft, handle & cap) and would not come apart after the case and are jammed solid.This is a loan kit.This has happened before during previous cases.Fortunately this didn¿t impact the case/outcome as it didn¿t fail during the trial process.We used the second trial inserter on the set to complete the trial process.This report involves one (1) trial inserter.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a product investigation was conducted.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection found the device with signs of normal use and service.A dimensional inspection was not performed due to post manufacturing damage.A functional test was performed attempting to disassemble the shaft, handle and cap and the result was unsuccessfully.The surgical technique recommends the correct steps to assemble the trial inserter.Attach the knob.Next insert the inner pin.Make sure the trial inserter is properly assembled by inserting the inner pin with the spherical tip into the trial inserter tube with the yellow handle.The components are engaged by tightening the knob on the back of the yellow handle.The overall complaint was confirmed as the observed condition of the device would contribute to the complained device issue.Based on the investigation findings, the potential cause cannot be established, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h4, h6: device history record (dhr) review conducted: part # let20100, lot # e20d10379, supplier: eit, batch 1: lot qty of (b)(4) units were released on 25 jan 2021 with no discrepancies.No ncrs were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.